Bristol – Schedules – NASCAR Cup Series


Find all the schedules of the NASCAR national series present on the Bristol Motor Speedway. The three national series are present on this track.

Bristol Motor Speedway concludes the first round of the NASCAR Cup Series playoffs and opens the second round of the NASCAR Camping World Truck Series. As for the XFINITY, this is the regular season finale. This race will therefore determine the twelve drivers who will compete for the title in November in Phoenix.

Schedules at Bristol Motor Speedway

Thursday, September 15, 2022

4:30 p.m. (10:30 p.m.) – Practice (35 minutes)
5:05 p.m. (11:05 p.m.) – Qualifying (One truck on track at a time | all positions | Two laps | 55 minutes)
8:30 p.m. (2:30 a.m. on Friday) – Presentation of the pilots
9:00 p.m. (3:00 a.m. Friday) – Race (200 laps / 106.6 miles)

First segment: 55 laps / 29.315 miles
Second segment: 55 laps / 29.315 miles
Third segment: 90 laps / 47.97 miles

Friday, September 16, 2022

2:35 p.m. (8:35 p.m.) – Practice (35 minutes)
3:10 p.m. (9:10 p.m.) – Qualifying (One car on track at a time | all positions | Two laps | 50 minutes)
4:35 p.m. (10:35 p.m.) – Practice (45 minutes)
5:20 p.m. (11:20 p.m.) – Qualifying (One car on track at a time | all positions | Two laps | Two sessions | 1 hour and 10 minutes)
7:00 p.m. (1:00 a.m. Saturday) – Drivers presentation
7:30 p.m. (01:30 a.m.) – Race (300 laps / 159.9 miles)

First segment: 85 laps / 45.305 miles
Second segment: 85 laps / 45.305 miles
Third segment: 130 laps / 69.29 miles

Saturday September 17, 2022

7:00 p.m. (1:00 a.m. Sunday) – Drivers Presentation
7:30 p.m. (1:30 a.m. Sunday) – Race (500 laps / 266.5 miles)

First segment: 125 laps / 66.625 miles
Second segment: 125 laps / 66.625 miles
Third segment: 250 laps / 133.25 miles

Times are indicative and subject to change. The Cup is in black, the XFINITY in red, the Truck in blue. French hours are in parentheses.



Laisser un commentaire